Alert archive / Alabama / Tornado Warnings in 2019
Tornado Warning 62, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Dec 16, 2019, 7:34 PM CST for Marengo County, Sumter County, Alabama. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 16, 2019, 7:34 PM CST (01:34 UTC)
- Expired
- Dec 16, 2019, 8:30 PM CST
- In force
- 56 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Marengo County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 132 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 16, 7:56 PM CST | TSTM WND DMG | Whitfield, AL | SEVERAL TREES DOWN IN THE WHITFIELD COMMUNITY, ALONG COUNTY ROAD 42. POSSIBLE TORNADO. |
| Dec 16, 8:07 PM CST | TORNADO | 2 Sse Us 80 And Al 28, AL | *** 3 INJ *** A TORNADO WITH WINDS OF 120 MPH TOUCHED DOWN 2 MILES SSE OF US 80 ALONG AL 28 AND TRACKED NORTHEAST TOWARD THE SALT WELL COMMUNITY. MANY WELL BUILT HOMES AND MANUFACTURED HOMES WERE EXTENSIVELY DAMAGED ALONG US 80. PATH LENGTH WAS 5.95 MILES AND |
| Dec 16, 8:11 PM CST | TSTM WND DMG | 1 E Demopolis Muni Airp, AL | *** 3 INJ *** SEVERAL HOMES DAMAGED, NUMEROUS TREES DOWN, AND TRUCK OVERTURNED ALONG HWY 80 AT COUNTY ROAD 57. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 16, 3:47 PM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted.
533
WFUS54 KBMX 170134
TORBMX
ALC091-119-170230-
/O.NEW.KBMX.TO.W.0062.191217T0134Z-191217T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
734 PM CST Mon Dec 16 2019
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Northwestern Marengo County in southwestern Alabama...
Southern Sumter County in west central Alabama...
* Until 830 PM CST.
* At 734 PM CST, a severe thunderstorm capable of producing a tornado
was located near Lisman, or 10 miles north of Butler, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Demopolis, Livingston, York, Cuba, Jefferson, Bluffport, Coatopa,
Dug Hill, Kinterbish, Old Mallard Airport, U.S. 80 and AL 28, Old
Spring Hill, Belmont, Demopolis Lock And Dam, Lilita, McDowell,
Bellamy, Ward, Whitfield and Demopolis Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3242 8841 3265 8806 3262 8808 3259 8806
3263 8793 3262 8791 3262 8786 3261 8784
3259 8786 3261 8786 3260 8790 3253 8786
3255 8783 3252 8782 3252 8773 3248 8772
3248 8765 3231 8798 3231 8842
TIME...MOT...LOC 0134Z 230DEG 36KT 3224 8829
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM6 follow-up statements
557
WWUS54 KBMX 170145
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
745 PM CST Mon Dec 16 2019
ALC091-119-170230-
/O.CON.KBMX.TO.W.0062.000000T0000Z-191217T0230Z/
Marengo AL-Sumter AL-
745 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
NORTHWESTERN MARENGO AND SOUTHERN SUMTER COUNTIES...
At 745 PM CST, a severe thunderstorm capable of producing a tornado
was located near Kinterbish, or 14 miles southeast of Cuba, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Demopolis, Livingston, York, Cuba, Jefferson, Bluffport, Coatopa, Dug
Hill, Kinterbish, Old Mallard Airport, U.S. 80 and AL 28, Old Spring
Hill, Belmont, Demopolis Lock And Dam, Lilita, McDowell, Bellamy,
Ward, Whitfield and Demopolis Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3242 8841 3265 8806 3262 8808 3259 8806
3263 8793 3262 8791 3262 8786 3261 8784
3259 8786 3261 8786 3260 8790 3253 8786
3255 8783 3252 8782 3252 8773 3248 8772
3248 8765 3231 8798 3231 8842
TIME...MOT...LOC 0145Z 230DEG 35KT 3230 8820
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM283
WWUS54 KBMX 170150
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
750 PM CST Mon Dec 16 2019
ALC091-119-170230-
/O.CON.KBMX.TO.W.0062.000000T0000Z-191217T0230Z/
Marengo AL-Sumter AL-
750 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
NORTHWESTERN MARENGO AND SOUTHEASTERN SUMTER COUNTIES...
At 750 PM CST, a confirmed large and extremely dangerous tornado was
located 7 miles east of Kinterbish, or 14 miles southeast of York,
moving northeast at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Demopolis, Jefferson, Coatopa, Dug Hill, Kinterbish, U.S. 80 and AL
28, Belmont, Demopolis Lock And Dam, Lilita, McDowell, Bellamy, Ward,
Whitfield and Demopolis Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3231 8828 3236 8834 3261 8800 3263 8793
3262 8791 3262 8786 3261 8784 3259 8786
3261 8786 3260 8790 3253 8786 3255 8783
3252 8782 3252 8773 3248 8772 3248 8771
3231 8799
TIME...MOT...LOC 0150Z 230DEG 36KT 3233 8815
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN
$$
87/GRANTHAM622
WWUS54 KBMX 170158
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
758 PM CST Mon Dec 16 2019
ALC091-119-170230-
/O.CON.KBMX.TO.W.0062.000000T0000Z-191217T0230Z/
Marengo AL-Sumter AL-
758 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
NORTHWESTERN MARENGO AND SOUTHEASTERN SUMTER COUNTIES...
At 758 PM CST, a confirmed large and extremely dangerous tornado was
located near Coatopa, or 14 miles southeast of York, moving northeast
at 45 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Demopolis, Jefferson, Coatopa, Dug Hill, U.S. 80 and AL 28, Bellamy,
Whitfield, Belmont, Demopolis Lock And Dam, Lilita, McDowell and
Demopolis Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3231 8812 3241 8822 3262 8797 3263 8793
3262 8791 3262 8786 3261 8784 3259 8786
3261 8786 3260 8790 3253 8786 3255 8783
3252 8782 3252 8773 3249 8772 3231 8801
TIME...MOT...LOC 0158Z 229DEG 38KT 3239 8809
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN
$$
87/GRANTHAM754
WWUS54 KBMX 170208
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
808 PM CST Mon Dec 16 2019
ALC091-119-170230-
/O.CON.KBMX.TO.W.0062.000000T0000Z-191217T0230Z/
Marengo AL-Sumter AL-
808 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
NORTHWESTERN MARENGO AND SOUTHEASTERN SUMTER COUNTIES...
At 808 PM CST, a confirmed large and extremely dangerous tornado was
located near Dug Hill, or 9 miles southwest of Demopolis, moving
northeast at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Demopolis, Coatopa, Dug Hill, U.S. 80 and AL 28, Belmont, Demopolis
Lock And Dam, McDowell and Demopolis Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3234 8799 3248 8812 3262 8796 3263 8793
3262 8791 3262 8786 3261 8784 3259 8786
3261 8786 3260 8790 3253 8786 3255 8783
3252 8782 3252 8773 3249 8772 3246 8778
TIME...MOT...LOC 0208Z 230DEG 36KT 3246 8799
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN
$$
87/GRANTHAM382
WWUS54 KBMX 170214
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
814 PM CST Mon Dec 16 2019
ALC091-119-170230-
/O.CON.KBMX.TO.W.0062.000000T0000Z-191217T0230Z/
Marengo AL-Sumter AL-
814 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR NORTH
CENTRAL MARENGO AND SOUTHEASTERN SUMTER COUNTIES...
At 814 PM CST, a severe thunderstorm capable of producing a tornado
was located near Demopolis, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Demopolis, Jefferson, Belmont, Demopolis Lock And Dam, McDowell and
Demopolis Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3238 8791 3253 8804 3263 8792 3262 8791
3262 8786 3261 8784 3259 8786 3261 8786
3260 8790 3253 8786 3255 8783 3252 8782
3252 8773 3249 8772 3246 8778
TIME...MOT...LOC 0214Z 232DEG 39KT 3251 8791
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM705
WWUS54 KBMX 170220
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
820 PM CST Mon Dec 16 2019
ALC091-119-170230-
/O.CON.KBMX.TO.W.0062.000000T0000Z-191217T0230Z/
Marengo AL-Sumter AL-
820 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR NORTH
CENTRAL MARENGO AND EAST CENTRAL SUMTER COUNTIES...
At 820 PM CST, a confirmed large and extremely dangerous tornado was
located over Demopolis, moving northeast at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Demopolis, Belmont, Demopolis Lock And Dam and McDowell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3242 8787 3255 8801 3258 8798 3263 8792
3262 8791 3262 8786 3261 8784 3259 8786
3261 8786 3260 8790 3253 8786 3255 8783
3252 8782 3252 8773 3249 8772
TIME...MOT...LOC 0220Z 229DEG 35KT 3254 8788
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Dec 16, 6:48 PM CST, 46 minutes earlier.
Area forecast discussion, Dec 16, 6:48 PM CST, 46 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 648 PM CST Mon Dec 16 2019 .UPDATE... Mesoscale Update and 00Z Aviation. && .SHORT TERM... /Updated at 0556 PM CST Mon Dec 16 2019/ Two areas of tornadic develop have developed near Central Alabama. One area was associated with a bookend vortices/rotating comma head that just missed Marion County and traveled through the Tennessee Valley. An additional area was across south central Mississippi where a few more tornadoes have been confirmed. Radar extrapolation and the latest Hi-Res suite continue to indicate that the activity in south Mississippi merges into the broken convective to its north and west. This activity will enter into west central Alabama around 9 pm or so. MLCAPE values are 500-1000 across west central Alabama with SRH values at least 300. Bulk shear vectors are in a favorable orientation. STP over southern Mississippi is 3-4 and forecast to slightly decrease with time. Mid level lapse rates are good in the 7.5 range. This is a typical winter scenario where the main dynamics lift northward, and a delicate balance between shear and instability will need to be realized. There certainly is a threat of tornadoes and other modes of severe weather and will continue the watch for most locations. The challenge remains how far east will the favorable atmosphere gets to. The activity is almost out of Marion and Lamar, so once this moves through, the threat there should be over. Precipitable water values increase to 1.5 inch range or better as the system moves through. Some areas will receive 1 to 2 inches of rain with most closer to 1 inch. Due to rain rates, some ponding of the water on roadways is possible but widespread flooding is not anticipated. 75 Previous short-term discussion: The clouds and fog that blanketed central Alabama earlier burned off by 10 CST, leaving mainly cirrus. The filtered sunshine has pushed temperatures into the lower to middle 70s for areas north of I-85. Surface dewpoints are also rising, with readings in the lower 60s west of I-65. An inversion aloft and lack of any organized lift has suppressed shower development so far today, and this trend will likely continue through the afternoon. The more significant instability and shear is currently near the Mississippi River. There have been several reports of significant tornadoes across west Mississippi and Louisiana where 0-3Km EHI values are running 3-5. Earlier discrete cells have now merged into a convective line from just east of Memphis extending southwest into northern Louisiana. The more discrete cells over east-central Louisiana will likely be the ones that impact west Alabama later today. Hi-res models bring the leading edge of the organized line over northwest Mississippi into Marion/Lamar counties between 5 pm and 6 pm CST. 0-3Km values are forecast to hold in the 3-5 range across the enhanced risk area, so threat for strong tornadoes will exist this evening, mainly across areas south of I-20 and west of I-85. Elsewhere, outside the enhanced area, damaging straight line winds will the the main threat. It will take robust updrafts for production of large hail, so any hail threat will be associated with discrete supercells. 58/rose .LONG TERM... /Updated at 336 AM CST Mon Dec 16 2019/ Tuesday night through Sunday. Cool and dry conditions are expected Tuesday night through Thursday night due to east coast troughing and a deep upper low sinking into the northeast CONUS. A 1032 mb high across much of the eastern CONUS will maintain northerly winds. Most areas will be near or below freezing Tuesday night and Thursday night with most areas in the 20s Wednesday night. The next trough moves in on Friday with some spread in the guidance regarding whether an upper low will close off in the southern stream. Either way, moisture return looks limited, and will just maintain small chances of showers Friday night through Sunday for now. Ridging builds into much of the central/eastern CONUS by the end of the period. 32/Davis && .AVIATION... 00Z TAF Discussion. Patchy fog and patchy MVFR ceilings were present over east Alabama at this writing. These conditions should improve the hour or so and a brief mention if anything here. Showers and thunderstorms will move into Central Alabama this evening and move across the area into early Tuesday. Precipitation, restrictive ceilings, restrictive vis will develop near and ahead of the activity and last through much of the day Tuesday. The best chance for thunderstorms from around 02z west until 10z south. Did mention a tempo group at these locations. Winds will be south to southeast ahead of the activity at 10kts or so and a few gusts to 20-25kts. As the line/front approaches, winds will veer to the west and eventually to the north northwest. Winds remain around 10kts will some gusts 20-25kts possible. 75 && .FIRE WEATHER... Rain and storms will move across Central Alabama through early Tuesday, some of which may be severe. Breezy northwesterly winds are expected on Tuesday, easing overnight. Rain free weather is expected for Wednesday and Thursday, with the next system bringing increased cloudiness for Friday and a chance of showers by Saturday. Afternoon relative humidity values drop into the 30s by Wednesday and Thursday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 47 53 28 46 25 / 100 30 0 0 0 Anniston 49 54 29 48 26 / 100 50 0 0 0 Birmingham 46 52 30 48 28 / 100 20 0 0 0 Tuscaloosa 45 51 29 50 28 / 100 10 0 0 0 Calera 46 53 30 48 27 / 100 20 0 0 0 Auburn 55 58 32 48 28 / 100 80 0 0 0 Montgomery 53 58 32 51 28 / 100 50 0 0 0 Troy 56 61 33 50 28 / 100 70 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Dec 16, 3:19 PM CST, 4 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 319 PM CST Mon Dec 16 2019 ALZ011>015-017>050-180030- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 319 PM CST Mon Dec 16 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a risk of severe storms for all of Central Alabama from 5 PM this afternoon until 7 AM Tuesday. Damaging straight line winds are likely with isolated tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed late this afternoon through early Tuesday morning.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 8:09 PM CST | Tornado Warning | BMX | Greene, Hale | 66 min |
| Dec 16, 9:02 PM CST | Tornado Warning | BMX | Bibb, Hale, Perry | 58 min |
| Dec 16, 9:23 PM CST | Severe Thunderstorm Warning | BMX | Perry | 38 min |
| Dec 16, 9:38 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Dallas | 67 min |
| Dec 16, 9:59 PM CST | Tornado Warning | BMX | Bibb, Chilton, Shelby | 31 min |
| Dec 16, 10:21 PM CST | Severe Thunderstorm Warning | BMX | Coosa | 39 min |
| Dec 16, 10:58 PM CST | Special Weather Statement | BMX | Tallapoosa | 47 min |
| Dec 16, 11:34 PM CST | Special Weather Statement | BMX | Chambers | 41 min |
Nearby
Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.